# SDR FDEA201006192125

- Difficulty date: June 19, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651969045
- Condition: Corroded
- Location: Bs 1183 S18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE STA 1183 STR 18L REMOVED DAMAGED TENSION TIE AT BS 1183 STR 18L, FABRICATED NEW TENSION TIE FROM   2024T3 APPROX DIM: 6" X 3 1/2" & INSTALLED NEW TENSION TIE AT BS 1183 STR 18L IAW SRM 53-10-1 FIG 1, SRM 51-30-5 & SRM 51-10-2, & DWG. 65-24276.
